MAUDE Adverse Event Report: BREAS MEDICAL AB VIVO 65; VENTILATOR, CONTINUOUS, FACILITY USE

BREAS MEDICAL AB VIVO 65; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VIVO 65
Health Effect - Clinical Code Death (1802)
Date of Event 10/13/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was returned to the service site in the usa and an investigation was performed concluding that: the unit was functioning normally when received by breas.The vivo 65 alarmed in response to the adverse event.This device is functioning normally and worked as intended during the adverse event.The vivo 65's alarms were triggered in response to the event, even though the alarm that we would expect to be triggered in this instance (the apnea alarm) was disabled.This unit was retested on (b)(6) 2020 and is functioning normally.
 
Event or Problem Description
Unwitnessed death of a patient occurred while on the vivo 65.No alarms were activated.There was no formal complaint issued by the health care facility.

Brand Name
VIVO 65
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
MDR Report Key11365920
Report Number3010817335-2020-00005
Device Sequence Number3847871
Product Code CBK
UDI-Device Identifier07321822245169
UDI-Public07321822245169
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/03/2020
Report Date (Section F) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVIVO 65
Device Catalogue Number224000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/18/2020
Device Age1 MO
Event Location Nursing Home
Date Report to Manufacturer10/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;